# SDR AALA2019080869020

- Difficulty date: August 5, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 57,075 hours, 23,498 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 8921082G1
- Part serial: 04029
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FORWARD LAV HAS AN ODOR OF RESIDUAL ELECTRIC SMOKE OR CHARING. NO EVIDENCE OF ANY ACTIVE ISSUE ON THIS FLIGHT. MAINTENANCE REMOVED AND REPLACED FWD LAV WATER HEATER IAW AMM 38-13-01. OPS CHECK GOOD.
